Ulster University Logo

Ulster Institutional Repository

Mathematics for computer scientists: problems and solutions

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Alexander, S, Bishop, P, Crawford, E and McCartney, M (2006) Mathematics for computer scientists: problems and solutions. International Journal of Mathematical Education in Science and Technology, 37 (5). pp. 505-513. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Smart Environments
ID Code:8260
Deposited By:Dr Mark McCartney
Deposited On:22 Jan 2010 09:50
Last Modified:22 Jan 2010 09:50

Repository Staff Only: item control page